# SDR 0001506636

- Difficulty date: April 22, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N636US
- Make and model: Boeing 747251B
- Aircraft serial: 23547
- Aircraft time: 55,941 hours, 7,215 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 60545711
- Part serial: 20563
- Condition: Failed
- Location: Cockpit
- Part time: 63,440 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, A BURNING SMELL WAS NOTICED IN THE FLIGHT DECK ALONG WITH A LOW FREQUENCY VIBRATION.  SECURED ZONE 1 RECIRCULATION FAN AND ODOR AND VIBRATION STOPPED.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED THE RECIRCULATION FAN, OPERATIONAL CHECK GOOD.
